Alert archive / Pennsylvania / Tornado Warnings in 2018
Tornado Warning 12, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Oct 2, 2018, 5:19 PM EDT for Jefferson County, Pennsylvania. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2018, 5:19 PM EDT (21:19 UTC)
- Expired
- Oct 2, 2018, 5:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jefferson County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 5:31 PM EDT | TSTM WND DMG | Falls Creek, PA | MULTIPLE TREES DOWN |
| Oct 2, 5:34 PM EDT | TSTM WND DMG | Falls Creek, PA | UPROOTED TREES ON 4TH AND OSBORNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 2:55 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 779 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
053
WFUS51 KPBZ 022119
TORPBZ
PAC065-022145-
/O.NEW.KPBZ.TO.W.0012.181002T2119Z-181002T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
519 PM EDT TUE OCT 2 2018
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Central Jefferson County in west central Pennsylvania...
* Until 545 PM EDT..
* At 519 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Brookville, moving southeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Reynoldsville around 535 PM EDT.
Other locations impacted by this tornadic thunderstorm include Falls
Creek and Sykesville.
This includes Interstate 80 in Pennsylvania between mile markers 80
and 96.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4120 7877 4113 7880 4095 7881 4112 7911
4128 7900 4120 7875
TIME...MOT...LOC 2119Z 298DEG 17KT 4117 7897
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$3 follow-up statements
713
WWUS51 KPBZ 022123
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
523 PM EDT TUE OCT 2 2018
PAC065-022145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-181002T2145Z/
Jefferson PA-
523 PM EDT TUE OCT 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL
JEFFERSON COUNTY...
At 523 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Reynoldsville, or 8 miles west of DuBois, moving
east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Jefferson County, including the following locations... Falls
Creek.
This includes Interstate 80 in Pennsylvania between mile markers 85
and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4108 7900 4121 7900 4125 7892 4120 7875
4120 7877 4113 7880 4106 7880
TIME...MOT...LOC 2123Z 264DEG 29KT 4116 7891
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SKH251
WWUS51 KPBZ 022128
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
528 PM EDT TUE OCT 2 2018
PAC065-022145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-181002T2145Z/
Jefferson PA-
528 PM EDT TUE OCT 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EAST
CENTRAL JEFFERSON COUNTY...
At 527 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Reynoldsville, or near DuBois, moving southeast at
20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Reynoldsville... Falls Creek...
This includes Interstate 80 in Pennsylvania between mile markers 89
and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4113 7894 4118 7895 4123 7889 4120 7875
4120 7877 4113 7880 4106 7880
TIME...MOT...LOC 2127Z 298DEG 17KT 4115 7888
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SKH162
WWUS51 KPBZ 022133
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
533 PM EDT TUE OCT 2 2018
PAC065-022145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-181002T2145Z/
Jefferson PA-
533 PM EDT TUE OCT 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EAST
CENTRAL JEFFERSON COUNTY...
At 533 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sandy, or near DuBois, moving southeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Falls Creek...
This includes Interstate 80 in Pennsylvania between mile markers 92
and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4112 7889 4121 7886 4120 7875 4120 7877
4113 7880 4108 7881
TIME...MOT...LOC 2133Z 304DEG 16KT 4114 7882
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SKHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Oct 2, 3:35 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 2, 3:35 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Pittsburgh PA 335 PM EDT Tue Oct 2 2018 .SYNOPSIS... Periodic showers and thunderstorms will move through the region today and tonight as a cold front approaches. A warming trend is expected for the remainder of the week as upper high pressure builds. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Thunderstorm Watch 393 has been issued to the sw of the Tornado Watch, across ern OH and far swrn PA. Storms are expected to develop along the advancing cold front and move into the watch area during the next few hours. Tornado Watch 392 remains in effect. Previous discussion follows... A low-amplitude shortwave trough will cross the Upper Ohio Valley today. Ahead of this wave, a narrow plume of deeper moisture will arrive preceding the system's cold front. Periodic showers and storms can be expected throughout the day, with the best chance during the afternoon and evening hours as the surface boundary/upper wave near and heating will peak. Shear and instability will be present, but cloud cover will be the limiting factor for realizing potential instability. Breaks in the cloud cover will offer the best chance to increase atmospheric instability, but the duration may be insufficient for a widespread severe weather threat. Nevertheless, CAMs do indicate increasing storm coverage by mid-afternoon, and any storms will mature in an environment with strong DCAPE, a wide mid-level CAPE profile and a favorable critical angle for sewd-moving discrete storms. Thus, all severe weather threats are possible contingent on storm maturity. The cold front will sag swd and will bring an end to most, if not all, lingering showers. Modest PoPs were maintained in the srn zones along the frontal boundary, which will stall as upper support for its continued movement wanes. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... Shortwave ridging will limit rain potential on Wed, but isolated showers remain possible near the stalled frontal boundary, mainly in far-srn zones during peak heating. Any convection will struggle as it fights a strengthening upper ridge building nwd from the sern CONUS. As a low-level jet strengthens and a positively-tilted upper trough approaches Wed night, the stalled front will advance nwd. The system's associated cold front will approach nwrn PA by Thu morning. Given the strengthening ridge, overnight rain in the warm sector appears unlikely despite the strong warm advection. The cold front will cross the region on Thu and produce likely rain showers, but may struggle to generate vigorous convection as the nrn periphery of the upper ridge will be a detriment to upward motion. Temperatures thru much of the week will be warm in the upper 70s and low 80s (roughly 10F above seasonal average), owing to the prolonged presence and amplification of the sern-CONUS H5 ridge. && .LONG TERM /FRIDAY THROUGH TUESDAY/... With a lack of upper-air support, the Thu front will lose its swd push and is expected to stall in the Mid-Atlantic region on Fri. A progressive and semi-active pattern appears probable into the weekend as the region will remain on the nrn periphery of an upper ridge. Thereafter, rain potential will be dependent on a fight between the increasingly-assertive upper ridge and any shortwave troughs in the swly flow aloft. Temperature will remain above seasonal average into next week. Consistency among models in an anomalously-strong upper ridge in the Mid-Atlantic region has increased for early next week, which suggests maxima could reach well into the 80s. In fact, sounding climatology suggests that H5 height at Pittsburgh could near record values. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MVFR cigs and scattered showers/storms are expected through the evening as a cold front brings impacts the region. Most of the showers will end this evening, but low clouds look to hang around into early Wednesday. Outlook... Widespread restrictions will be possible on Thursday with the passage of another cold front. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. && Update...Kramar
Hazardous weather outlook, Oct 2, 3:36 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pittsburgh PA 336 PM EDT Tue Oct 2 2018 MDZ001-WVZ021-509>514-031945- Garrett-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 336 PM EDT Tue Oct 2 2018 This Hazardous Weather Outlook is for western Maryland and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Scattered severe thunderstorms are possible this afternoon and evening. The primary threat will be from damaging wind gusts, but hail and a tornado also are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ041-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-031945- Columbiana-Jefferson-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Beaver-Allegheny-Armstrong-Indiana-Washington-Westmoreland- Westmoreland Ridges-Hancock-Brooke- 336 PM EDT Tue Oct 2 2018 ...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered severe thunderstorms are possible this afternoon and evening. The primary threat will be from damaging wind gusts, but hail and a tornado also are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-040-048-049-057>059-068-069-PAZ031-075-076-WVZ003-004-012- 031945- Tuscarawas-Carroll-Coshocton-Harrison-Muskingum-Guernsey-Belmont- Noble-Monroe-Greene-Fayette-Fayette Ridges-Ohio-Marshall-Wetzel- 336 PM EDT Tue Oct 2 2018 ...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms are possible this afternoon and evening. The primary threat will be from damaging wind gusts, but hail and a tornado also are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kramar
In the hours before
Special weather statement, Oct 2, 4:02 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
402 PM EDT TUE OCT 2 2018
PAZ008-022030-
Venango-
402 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM THAT HAS A HISTORY OF PRODUCING A TORNADO
IS EXPECTED TO AFFECT NORTHEASTERN VENANGO COUNTY. KEEP ALERT OF THE
WEATHER...
At 401 PM EDT, a strong thunderstorm was located near Guys Mills, or
12 miles east of Meadville, moving east at 40 mph.
Locations impacted include...
Pleasantville... Oil Creek State Park...
A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Pennsylvania.
LAT...LON 4147 7951 4156 7991 4157 7989 4157 7987
4158 7987 4159 7985 4160 7985 4160 7983
4162 7983 4162 7961 4163 7951
TIME...MOT...LOC 2001Z 284DEG 35KT 4166 7991
SKHSpecial weather statement, Oct 2, 4:25 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 425 PM EDT TUE OCT 2 2018 PAZ021-073-022100- Westmoreland-Allegheny- 425 PM EDT TUE OCT 2 2018 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT SOUTHEASTERN ALLEGHENY AND WEST CENTRAL WESTMORELAND COUNTIES... At 425 PM EDT, a strong thunderstorm was located over Munhall, or near McKeesport, moving east at 30 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Pittsburgh... Penn Hills... Mount Lebanon... Bethel Park... Monroeville... Greensburg... McKeesport... Jeannette... Plum... West Mifflin... North Side Pittsburgh... Baldwin... This includes the following highways... Pennsylvania Turnpike between mile markers 53 and 69. Interstate 376 in Pennsylvania between mile markers 67 and 84. This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4029 8002 4045 8006 4051 7956 4027 7953 TIME...MOT...LOC 2025Z 262DEG 26KT 4038 7992
Local storm report, Oct 2, 4:33 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 1 SSE CARNEGIE 40.40N 80.08W
10/02/2018 ALLEGHENY PA 911 CALL CENTER
ROADWAY FLOODED AT 1000 BLK WASHINGTON AVE IN SCOTT
TWP.
&&
EVENT NUMBER PBZ1803581
MFSpecial weather statement, Oct 2, 4:42 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
442 PM EDT TUE OCT 2 2018
PAZ021-073-022115-
Westmoreland-Allegheny-
442 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN ALLEGHENY AND SOUTHWESTERN WESTMORELAND COUNTIES...
At 442 PM EDT, a strong thunderstorm was located over Clairton, or
near McKeesport, moving east at 30 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Bethel Park... Greensburg...
McKeesport... Jeannette...
West Mifflin... Baldwin...
South Park Township... Jefferson Hills...
North Versailles... Pleasant Hills...
White Oak... Clairton...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 51 and 57.
Pennsylvania Turnpike between mile markers 63 and 82.
LAT...LON 4019 7986 4020 7987 4020 7991 4021 7994
4021 7995 4023 7997 4024 7997 4024 7994
4025 7992 4028 8000 4034 8001 4039 7953
4017 7950
TIME...MOT...LOC 2042Z 268DEG 25KT 4029 7989Special weather statement, Oct 2, 4:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
444 PM EDT TUE OCT 2 2018
PAZ015-016-022115-
Jefferson-Clarion-
444 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL JEFFERSON AND EAST CENTRAL CLARION COUNTIES...
At 444 PM EDT, a strong thunderstorm was located near Clarion, moving
east at 30 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Clarion... Brookville...
Reynoldsville... Strattanville...
Summerville... Limestone...
Corsica... Sigel...
Fisher... Clear Creek State Park...
This includes Interstate 80 in Pennsylvania between mile markers 64
and 93.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4107 7883 4111 7936 4128 7938 4134 7891
4132 7887
TIME...MOT...LOC 2044Z 262DEG 25KT 4119 7926Special weather statement, Oct 2, 5:05 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
505 PM EDT TUE OCT 2 2018
PAZ007-022130-
Mercer-
505 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHERN MERCER COUNTY...
At 505 PM EDT, a strong thunderstorm was located near Greenville, or
14 miles northeast of Sharpsville, moving east at 35 mph.
Wind gusts up to 45 mph and small hail are possible with this storm.
Locations impacted include...
Greenville... Stoneboro...
Sandy Lake... Fredonia...
New Lebanon... Sheakleyville...
Maurice K Goddard State Park...
This includes Interstate 79 in Pennsylvania between mile markers 126
and 137.
LAT...LON 4128 8000 4135 8042 4149 8037 4148 8013
4149 8012 4149 8000
TIME...MOT...LOC 2105Z 284DEG 32KT 4142 8030
SKHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 4:10 AM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Oct 2, 4:42 AM EDT | Special Weather Statement | PBZ | Forest | 33 min |
| Oct 2, 2:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 45 min |
| Oct 2, 3:28 PM EDT | Special Weather Statement | PBZ | Allegheny | 32 min |
| Oct 2, 4:02 PM EDT | Special Weather Statement | PBZ | Venango | 28 min |
| Oct 2, 4:12 PM EDT | Tornado Warning | PBZ | Venango | 33 min |
| Oct 2, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 13 min |
| Oct 2, 4:17 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Jefferson | 28 min |
| Oct 2, 4:25 PM EDT | Special Weather Statement | PBZ | Allegheny | 35 min |
| Oct 2, 4:33 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 42 min |
| Oct 2, 4:42 PM EDT | Special Weather Statement | PBZ | Westmoreland | 33 min |
| Oct 2, 4:44 PM EDT | Special Weather Statement | PBZ | Jefferson | 31 min |
| Oct 2, 4:47 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 43 min |
| Oct 2, 4:54 PM EDT | Tornado Warning | PBZ | Forest | 36 min |
| Oct 2, 5:03 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 42 min |
| Oct 2, 5:05 PM EDT | Special Weather Statement | PBZ | Mercer | 25 min |
| Oct 2, 5:07 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 38 min |
| Oct 2, 5:10 PM EDT | Tornado Warning | PBZ | Greene, Washington | 35 min |
| Oct 2, 5:23 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 52 min |
| Oct 2, 5:26 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 34 min |
| Oct 2, 5:29 PM EDT | Areal Flood Advisory | PBZ | Forest | 2 hr |
| Oct 2, 5:31 PM EDT | Special Weather Statement | PBZ | Venango | 29 min |
| Oct 2, 5:36 PM EDT | Tornado Warning | PBZ | Jefferson | 24 min |
| Oct 2, 5:39 PM EDT | Tornado Warning | PBZ | Fayette, Greene | 36 min |
| Oct 2, 5:44 PM EDT | Special Weather Statement | PBZ | Mercer | 31 min |
| Oct 2, 5:48 PM EDT | Tornado Warning | PBZ | Westmoreland | 27 min |
| Oct 2, 5:49 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 26 min |
| Oct 2, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 47 min |
| Oct 2, 5:59 PM EDT | Tornado Warning | PBZ | Jefferson | 16 min |
| Oct 2, 6:02 PM EDT | Tornado Warning | PBZ | Fayette, Greene | 28 min |
| Oct 2, 6:03 PM EDT | Special Weather Statement | PBZ | Forest | 57 min |
| Oct 2, 6:10 PM EDT | Tornado Warning | PBZ | Westmoreland | 24 min |
| Oct 2, 6:18 PM EDT | Tornado Warning | PBZ | Jefferson | 27 min |
| Oct 2, 6:24 PM EDT | Special Weather Statement | PBZ | Mercer | 36 min |
| Oct 2, 7:24 PM EDT | Tornado Warning | PBZ | Armstrong, Clarion | 20 min |
Nearby
Tornado Warnings in Pennsylvania, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.